# SDR DL733050137

- Difficulty date: February 27, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- Aircraft time: 51,671 hours, 34,999 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Fuses
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FUMES IN CABIN WHILE AT THE GATE.  DEPLANED PASSENGERS AND TURNED OVER TO MAINTENANCE.  REPLACED APU PER MM.
